Evolocumab (REPATHA) and herpes zoster: A 74-year-old pensioner with heterozygous familial hypercholesterolaemia developed herpes zoster (shingles) on the left side of the abdomen (Th10) one week after the second injection of the PCSK9 inhibitor evolocumab (REPATHA; a-t 2015; 46: 109-10), a good three weeks after the start of treatment (NETZWERK Report 17.044). Her age meant that the patient was at increased risk of developing herpes zoster even without a PCSK9 inhibitor. However, in a clinical study relevant to the authorisation, during treatment with the monoclonal antibody, herpes zoster occurred in individual cases and with a higher numerical frequency than in the comparison group (within one year in 3 out of 599 (0.5%) patients being treated with evolocumab vs. 1 out of 302 (0.3%) patients who received placebo) (1). What is noteworthy is that infections (of the upper respiratory tract, nasopharyngitis and influenza) belong to the adverse effects of evolocumab (2) most commonly reported and more often reported than by patients receiving placebo, which indicates immunomodulatory effects. The WHO has documented at least four reports of herpes zoster related to the antibody, which was authorised in 2015, of which one case was a disseminated herpes zoster (3). In principle, citalopram (CIPRAMIL, generics), which the patient started to take some weeks before, can also be considered a trigger of herpes zoster. However, there are only two reports from the literature (4) from 2009 and a total of twelve events in the WHO database (3) indicating a possible link with the antidepressant, which is very frequently prescribed. If herpes zoster or a severe infection occurs during treatment with evolocumab, please inform our NETZWERK DER GEGENSEITIGEN INFORMATION (Network of mutual information), -Ed.